Priceline Paracetamol 500mg 100 Tablets

Temporary relief of pain.
Temporary relief of pain.temporary relief of pain.
More Information
Ingredients Each tablet contains: Paracetamol 500mg.
Warnings Keep to the recommended dose. Do not take this medicine for longer than 48 hours at a time (Children & adolescents) or a few days at a time (Adults) unless advised to by a doctor. If an overdose is taken or suspected, ring the Poisons Information Centre (
Additional Info GimmeNow Online Store
Brand Priceline
Directions Adults and Children 12 years & over: 1-2 tablets to be taken every 4 to 6 hours as necessary. Maximum of 8 tablets in 24 hours.Children 7 to 12 years: ½-1 tablet to be taken every 4 to 6 hours as necessary.Maximum of 4 tablets in 24 hours.
Common Uses For the temporary relief of pain associated with:

Headache
Migraine headache
Tension headache
Neuralgia
Osteoarthritis
Arthritis
Rheumatic pain
Fibrositis
Backache
Period pain
Tennis elbow
Colds and flu
Sore throat
Sinus pain
Muscular ache
Short Description Temporary relief of pain.
Write Your Own Review
You're reviewing:Priceline Paracetamol 500mg 100 Tablets
Your Rating
MORE FROM THIS BRAND
Back to Top

You currently have items in your cart. Changing the address will clear items that may not be available for the new destination. Please select the address you wish to use.

Priceline Paracetamol 500mg 100 Tablets

$4.00